Post Orgasmic Illness Syndrome (P.O.I.S.)
Welcome, %1$s. Please login or register.
Did you miss your activation email?
September 21, 2019, 12:48:18 PM

:    
NEW !!!
2019 POIS Survey from Tulane Team !
#####   Click here for the link !   #####
By filling it out, you are helping POIS research,
so you are helping yourself too !
Please take a few minutes to fill it !!!
26495 2021 867
: Faguera
*
+  Post Orgasmic Illness Syndrome (P.O.I.S.)
|-+  POIS Cause/Treatment Discussions
| |-+  Hormonal Causes and Treatments
| | |-+  Something to relieve the pain of the symptoms
« previous next »
: [1]
: Something to relieve the pain of the symptoms  ( 395 )
Ricardinho
Newbie
*
: 2


« : March 07, 2019, 10:43:39 AM »

Hello, my name is Ricardo and I am from Portugal. I have POIS syndrome since 2011 after I started masturbating I had really intense pains in my body, but after 2014 I dont have anymore those pains but I still get disconfort. I take medication for mental illness and I dont know what makes me feel bad. Can anyone tell me something I can take to relieve the pain of the symptoms. Btw I only discovered now on the internet that I have this disease and I am 22 years old. Thank you.
demografx
Administrator
Hero Member
*****
: 4330



« #1 : March 07, 2019, 12:08:53 PM »

Ricardinho, Welcome to the Forum!

Best wishes,
Demo


« : March 07, 2019, 12:15:32 PM demografx »

10 years of major POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks associated with it.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business.
certainlypois2
Global Moderator
Full Member
*****
: 207


« #2 : March 07, 2019, 07:47:11 PM »

Hello, my name is Ricardo and I am from Portugal. I have POIS syndrome since 2011 after I started masturbating I had really intense pains in my body, but after 2014 I dont have anymore those pains but I still get disconfort. I take medication for mental illness and I dont know what makes me feel bad. Can anyone tell me something I can take to relieve the pain of the symptoms. Btw I only discovered now on the internet that I have this disease and I am 22 years old. Thank you.
Are you taking medication for non pois related mental illness or for pois mental problems. Are your symptoms just body pains.

https://poiscenter.com/forums/index.php?topic=2338.msg19448#msg19448   : This link has things that could help .                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                             
« : March 08, 2019, 11:00:46 PM demografx »
Ricardinho
Newbie
*
: 2


« #3 : March 08, 2019, 09:36:43 AM »

Hello again, its not like pain in the body its intense discomfort, but yea I am just taking pills for mental illness not for POIS. Does anything that can cooldown this discomfort?
: [1]  
« previous next »
:  

Powered by MySQL Powered by PHP SMF 2.0.10 | SMF © 2015, Simple Machines Valid XHTML 1.0! Valid CSS!